MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0026 HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0026 HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS
Model Number 04.01.0026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 febr 2025.Lot 2307561: (b)(4) items manufactured and released on 12-oct-2023.Expiration date: 2028-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 2345858: (b)(4) items manufactured and released on 23-feb-2024.Expiration date: 2029-02-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0092 metal humeral head ø44 (k170910) lot 2001820: (b)(4) items manufactured and released on 28-jul-2020.Expiration date: 2025-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2024, while in physical therapy, it was observed that the baseplate cut out posteriorly and the cause is unknown.The surgeon converted the patient from a reverse to a hemi.The surgery was completed successfully.On (b)(6) 2025, the patient has been reporting pain and lack of range of motion to the surgeon.The surgeon has requested a custom glenoid baseplate to alleviate the patient's pain.The patient will undergo a 2nd revision surgery.
 
Additional Manufacturer Narrative
Information added in this fu: - event description.- date of explantation.
 
Event or Problem Description
Updated decription of the event: the patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2024, while in physical therapy, it was observed that the baseplate cut out posteriorly and the cause is unknown.The surgeon converted the patient from a reverse to a hemi.The surgery was completed successfully.On (b)(6) 2025 , the patient has been reporting pain and lack of range of motion to the surgeon.The surgeon has requested a custom glenoid baseplate to alleviate the patient's pain.On (b)(6) 2025 , the patient underwent revision surgery.Custom reverse glenoid, liner and metaphysis were implanted.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
ANATOMICAL SHOULDER SYSTEM 04.01.0026 HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21432768
Report Number3005180920-2025-00124
Device Sequence Number17297714
Product Code KWS
UDI-Device Identifier07630040712644
UDI-Public07630040712644
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0026
Device Lot Number2307561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight89 KG
Patient RaceWhite